# SDR SIMA991551

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218AE
- Make and model: Saab 340B
- Aircraft serial: 340B218
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Punctured
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND PUNCTURE OF THE INNER PANEL OF THE MAIN CABIN DOOR CLEANED AREA.  REMOVED TOPCOAT PAINT FOR THE PLANNED 1.5 INCH EXTENT OF THE CUTOUT.  CUTOUT DAMAGED SKIN AND PERFORMED AN EDDY CURRENT AND BOND TEST OF THE SURROUNDING AREA.  FABRICATED A FILLER PLATE AND DOUBLER .020 THICK.  TREATED ALL EXPOSED METAL EDGES OF THE CUTOUT, FILLER AND DOUBLER PLATE WITH ALODINE.  FILLED THE HONEYCOMB CORE WITH EPOXY FILLER LY/HY 5052 AND INSTALLED THE FILLER PLATE.  BONDED THE DOUBLER PLATE TO THE SKIN WITH ADHESIVE EA 9330 AND APPLIED A DISTRIBUTED PRESSURE ON THE DOUBLER PLATE DURING CURING.  EDGE SEALED DOUBLER AND APPLIED SURFACE TOPCOAT TO THE REPAIR AREA.  REPAIR WAS DONE BY AVCOM TECHNOLO
